Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
downnout

What to do now?

I have posted about my nausea here a little while ago, but something new just keeps coming in, to ease the nerve I want to do one final post and see what others go to say.

I have been on Amnesteem for 2 weeks. For the first 3-4 days I have had muscle and joint aches that went away and fatigue for almost a week that went away too. On my 7 or 8th day on tane I started getting mild nausea a few hours after I eat and the nausea would last a few hours, I cut dairy products out and that did the trick but after that I started experiencing the food that I eat would go up from my stomach a bit and I also been having this feeling that I have something stuck in the throat, and I swallow repetitive and clear my throat a lot. Does this sound like my esophagus is irritated or inflammed. I take tane with food and 1 or 2 glasses with the pill. And as for the usual side effects I have slight chapped lips, and a little dry. I have been taking 1 pill of 40mg per day and I haven't taken any previous meds before that and I don't take anything besides accutane now.

Share this post


Link to post
Share on other sites

I dont know anythign about accutane but why dont u try taking it with apple sauce .,..it seems like your throat maybe irritedt by the pill

Share this post


Link to post
Share on other sites

I am allergic to Naproxen the main ingredient in Aleve. When I first started taking it my throat felt the same way yours does. I always felt like the pill was stuck in my throat. It progressively got worse now if I take Naproxen my throat swells up w/ in about 20 mins and it is almost impossible to breath.

I would take to your doctor about it. You will probably be hesitant, but it maybe a good idea. If you don't want to talk to your doctor at least tell someone close to you what you are experiencing that way if something does happen doctors know what is going on.

You could try something like Mac said. Take you pill with applesause or pudding maybe that will help coat the pill a little and less contact w/ your throat.

Share this post


Link to post
Share on other sites

Hmmm...I think if you are allergic to a pill, it would show the first time and having an allergic reaction to isotretinoin is pretty bad like, can't breathe, swelling, throat closure etc. Oh and the throat problem isn't just after the pill but pretty much there most of the time.

I'm planning to tell my doc about this, but I have a bad feeling he'll say to stop or he'll maybe give me 20mg twice a day instead of 1 pill of 40mg or maybe a dosage reduction. I'm so upset about that I might have to stop tane.

I'm almost 20 years and have had acne for nearly 10 years now, I have tried so much stuff, the only stuff that does work is benzoyl peroxide 10%, but I'm still left with oily skin and lots of blackheads. I used to have severe acne from 15-18 and now it's moderate if I don't use anything even though it got better on its own it still is there! And it really sux how everybody used to tell me that my acne will go away as I get older, that was the case for my father, uncle, some friends etc. but doesn't seem to be the case for me. Accutane is my last hope or I guess I'll have to wait till nature clears me and who knows when :cry:

Share this post


Link to post
Share on other sites

Hmmm...I think if you are allergic to a pill, it would show the first time and having an allergic reaction to isotretinoin is pretty bad like, can't breathe, swelling, throat

Not always everyone is different. As I said I got worse over time. I thought the same thing you did "If I was allergic then it would be worse than this" That is why I kept taking aleve. Finally I was rushed to the ER, but it was not like that in the begginnig.

Share this post


Link to post
Share on other sites

Also my derm said that I will probably only need a short term course of tane like 3-4 months, (he has given it to 100s of patients so I guess he knows who needs how much about) if I hang on for like 3 more months or so, do you think it'll be a bad idea if the symptoms won't be bad of course, but continue to be like now?

Share this post


Link to post
Share on other sites

I'm almost certain you're having symptoms of acid reflux. Try taking some antacids like tums or malox. If that doesn't help, take prilosec OTC. The prilosec might take a week or so to really start working but medication along with eliminating dairy and acidic foods should help out. I've had to deal with acid reflux for two years now. You can also elevate the head of your bed by 4-6 in to keep the acid in your stomach overnight.

Share this post


Link to post
Share on other sites

If you have acid reflux, don't you have heartburn? And thus, this all started since taking tane, and I HIGHLY DOUBT tane could trigger out a disease in mere 2 weeks??

Share this post


Link to post
Share on other sites

It could be acid reflux. Maybe try taking your pills with a huge glass of milk. Milk has calcium, and calcium help with that.

Also, I am not saying that this isn't happening to you. But sometimes if we are thinking too much about something, or are looking for changes, our minds can create them. Or you can start to notice something that has always happened but you never paid any mind to because you weren't looking for trouble.

Maybe trying to focus less on side effects and more on other things would help. Keep yourself busy.

But if you are truly worried, then you should go see your derm.

Share this post


Link to post
Share on other sites

When I experienced acid reflux taking 'tane, I'd just make sure to take the pills near the beginning of the meal. Like, take a few bites of whatever you're eating, then take the pills. This way, the medicine is thoroughly mixed in with the food. Also, remaining upright for several hours after eating helps quite a bit as well.

After doing these things, I never had another bout of heartburn/acid reflux.

As for the other odd symptoms, I agree with BTDT. You should talk about them with your derm/doc.

Share this post


Link to post
Share on other sites

It could be acid reflux. Maybe try taking your pills with a huge glass of milk. Milk has calcium, and calcium help with that.

Also, I am not saying that this isn't happening to you. But sometimes if we are thinking too much about something, or are looking for changes, our minds can create them. Or you can start to notice something that has always happened but you never paid any mind to because you weren't looking for trouble.

Maybe trying to focus less on side effects and more on other things would help. Keep yourself busy.

But if you are truly worried, then you should go see your derm.

Well these symptoms were NEVER there before tane, believe me this type of stuff you notice! And milk I think very bad idea, a full glass of milk has always been bad for my stomach even in the past. And I'm not being anti-accutane like some people are here, I know it works and it is my last hope. I'm trying stuff now and see what's gonna happen, I have a derm appointment in 2 weeks anyway, but I guess if symptoms are like now, maybe it's safe to take tane I hope :confused:

Share this post


Link to post
Share on other sites

It could be acid reflux. Maybe try taking your pills with a huge glass of milk. Milk has calcium, and calcium help with that.

Also, I am not saying that this isn't happening to you. But sometimes if we are thinking too much about something, or are looking for changes, our minds can create them. Or you can start to notice something that has always happened but you never paid any mind to because you weren't looking for trouble.

Maybe trying to focus less on side effects and more on other things would help. Keep yourself busy.

But if you are truly worried, then you should go see your derm.

Well these symptoms were NEVER there before tane, believe me this type of stuff you notice! And milk I think very bad idea, a full glass of milk has always been bad for my stomach even in the past. And I'm not being anti-accutane like some people are here, I know it works and it is my last hope. I'm trying stuff now and see what's gonna happen, I have a derm appointment in 2 weeks anyway, but I guess if symptoms are like now, maybe it's safe to take tane I hope :confused:

okay okay. I didn't say this was definately the problem. I was just saying, geez

And as if I would've known that you are lactose intolerant. Sorry.

Like I said, go talk to your doc if you are really concerned, you know your body the best, right?

Share this post


Link to post
Share on other sites

okay okay. I didn't say this was definately the problem. I was just saying, geez

And as if I would've known that you are lactose intolerant. Sorry.

Like I said, go talk to your doc if you are really concerned, you know your body the best, right?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×